Cold & Cough
K38.95
Codral Original Cold & Flu 24 Tablets
For temporary relief of - headaces and fever, body aces and pains, blocked or runny nose, sore throat, dry cough.
| Price | K38.95 |
|---|---|
| Brand | Codral Original |
| Directions | Adults & Children 12years and Over - take 2 tablets every 4 - 6 hours as necessary |
| Ingredients | Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg |
| Warnings | Pseudoephedrine may cause sleeplessness in some people. Night medication may cause drowsiness |
| Price View | Price Range |
Write Your Own Review
Related Products

















